Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 10, Part J (2015)

On The negative Pythagorean equation

Author(s)
Gopalan MA, Thiruniraiselvi N, Sharadha Kumar
Abstract
Infinitely many non-zero distinct integer solutions for the negative Pythagorean equation are presented. A few interesting properties among the solutions are also given.
Pages: 687-688  |  668 Views  16 Downloads
How to cite this article:
Gopalan MA, Thiruniraiselvi N, Sharadha Kumar. On The negative Pythagorean equation . Int J Appl Res 2015;1(10):687-688.
Call for book chapter
International Journal of Applied Research